Zolpidem Tartrate?

i just took two zolpidem tartrate to see if it would make me sleep better and now i started feeling intoxicated and i cant remember things and i feel like im going to throw up. are these usual side effects?.

2 thoughts to “Zolpidem Tartrate?”

  1. Zolpidem tartrate (aka Ambien) is a hypnotic (non-barbiturate) drug used for treatment of insomnia. Usual dosage is 10 mg right before bedtime. You probably took 20 mg, so its not unusual that you are feeling nauseous. It doesn’t sound like you’re having an allergic reaction, so I wouldn’t worry. You definitely didn’t take a harmful dose.

  2. All of these symptoms are a side effect of the zolpidem tartrate. You should never take more than what the doctor prescribed for you! Now you just need to and sleep it off! Plus had you eaten anything before taking the medicine? On an empty stomach could be the nauseous feeling
    GO TO BED!

Leave a Reply